American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information
View Article: PDF

[2] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents

[3] Ferran Muiños and Francesc Planas-Vilanova. The equations of Rees algebras of equimultiple ideals of deviation one. Proc. Amer. Math. Soc. 141 (2013) 1241-1254.
Abstract, references, and article information
View Article: PDF

[4] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information
View Article: PDF

[5] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information
View Article: PDF

[6] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information
View Article: PDF

[7] Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu. A formula for the $*$-core of an ideal. Proc. Amer. Math. Soc. 139 (2011) 4235-4245. MR 2823069.
Abstract, references, and article information
View Article: PDF

[8] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information
View Article: PDF

[9] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information
View Article: PDF

[10] Matteo Varbaro. Symbolic powers and matroids. Proc. Amer. Math. Soc. 139 (2011) 2357-2366. MR 2784800.
Abstract, references, and article information
View Article: PDF

[11] Louiza Fouli, Claudia Polini and Bernd Ulrich. Annihilators of graded components of the canonical module, and the core of standard graded algebras. Trans. Amer. Math. Soc. 362 (2010) 6183-6203. MR 2678970.
Abstract, references, and article information
View Article: PDF

[12] Michael Hellus, Lê Tuân Hoa and Jürgen Stückrad. Castelnuovo-Mumford regularity and the reduction number of some monomial curves. Proc. Amer. Math. Soc. 138 (2010) 27-35. MR 2550167.
Abstract, references, and article information
View Article: PDF

[13] Jürgen Herzog, Takayuki Hibi, Ngô Viêt Trung and Xinxian Zheng. Standard graded vertex cover algebras, cycles and leaves. Trans. Amer. Math. Soc. 360 (2008) 6231-6249. MR 2434285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hsin-Ju Wang. Core of ideals of Noetherian local rings. Proc. Amer. Math. Soc. 136 (2008) 801-807. MR 2361851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Takesi Kawasaki. Finiteness of cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008) 2709-2739. MR 2373331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mathias Schulze. A criterion for the logarithmic differential operators to be generated by vector fields. Proc. Amer. Math. Soc. 135 (2007) 3631-3640. MR 2336579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Alexandre B. Tchernev. Torsion freeness of symmetric powers of ideals. Trans. Amer. Math. Soc. 359 (2007) 3357-3367. MR 2299459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Sudhir R. Ghorpade and K. N. Raghavan. Hilbert functions of points on Schubert varieties in the symplectic Grassmannian. Trans. Amer. Math. Soc. 358 (2006) 5401-5423. MR 2238920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Y. Kinoshita, K. Nishida, Y. Yamanaka and A. Yoneda. On Burch's inequality and a reduction system of a filtration. Proc. Amer. Math. Soc. 134 (2006) 3437-3444. MR 2240653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Eero Hyry and Karen E. Smith. Core versus graded core, and global sections of line bundles. Trans. Amer. Math. Soc. 356 (2004) 3143-3166. MR 2052944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Steven Dale Cutkosky, Jürgen Herzog and Ana Reguera. Poincaré series of resolutions of surface singularities. Trans. Amer. Math. Soc. 356 (2004) 1833-1874. MR 2031043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Maria Evelina Rossi, Ngô Viêt Trung and Giuseppe Valla. Castelnuovo-Mumford regularity and extended degree. Trans. Amer. Math. Soc. 355 (2003) 1773-1786. MR 1953524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] David Eisenbud, Craig Huneke and Bernd Ulrich. What is the Rees algebra of a module?. Proc. Amer. Math. Soc. 131 (2003) 701-708. MR 1937406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3